Been on my first ever "pill" birth control since about February 18. The brand is called Crisanta LS. I got thru my first pack and got to the 4 days where I take no pills. Well, I skipped this and continued taking the pills. I've been bleeding for about two weeks now. It's pretty light and only comes in small spurts throughout the day and it never is too much, and there's no clots. It's an issue because every single time I have sex with my boyfriend I'll usually bleed a little and it's becoming irritating. I was going to switch to Chateal after I finish this pack, which I have about one week left of. Now I'm just considering skipping the rest and just starting on the Chateal which I'm getting today, if it'll help subside the bleeding. I was fine for a few weeks on this current bc with no bleeding, now it won't stop...
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2014 • 10 answers
Posted 3 Apr 2015 • 2 answers
Posted 14 Apr 2015 • 1 answer
Posted 16 Dec 2015 • 2 answers
Posted 21 Aug 2017 • 1 answer